Translator Disclaimer
December 2005 An Upper Bound for the Garcia-Stichtenoth Numbers of Towers
Takehiro HASEGAWA
Tokyo J. Math. 28(2): 471-481 (December 2005). DOI: 10.3836/tjm/1244208202

Abstract

We give several examples of towers $\mathcal{F}=(F_{0}, F_{1}, F_{2}, \dotsb)$ of function fields of one variable over a finite field $\mathbb{F}_{q}$, for which the Garcia-Stichtenoth number $$ \lambda(\mathcal{F})=\lim_{m \to \infty}\frac{\text{number of $\mathbb{F}_{q}$-rational places of $F_{m}$}}{\text{genus of $F_{m}$}} $$ is zero. Moreover, we study an upper bound for the limit $\lambda(\mathcal{F})$.

Citation

Download Citation

Takehiro HASEGAWA. "An Upper Bound for the Garcia-Stichtenoth Numbers of Towers." Tokyo J. Math. 28 (2) 471 - 481, December 2005. https://doi.org/10.3836/tjm/1244208202

Information

Published: December 2005
First available in Project Euclid: 5 June 2009

zbMATH: 1142.11374
MathSciNet: MR2191061
Digital Object Identifier: 10.3836/tjm/1244208202

Rights: Copyright © 2005 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.28 • No. 2 • December 2005
Back to Top